# SDR DL72S950674

- Difficulty date: January 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N492DA
- Make and model: Boeing 727232
- Aircraft serial: 21061
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Le Skin
- Part number: 6521631273A
- Condition: Cracked
- Location: Nr 1 Fore Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV SHOP INSPECTION, NR 1 FORE FLAP L/E SKIN WAS FOUND CRACKED AT O/B CUT OUT PAN.  REPAIRED PER SRM 57-50-04.
